Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 302, NWS Wilmington, OH

July 20, 2011Wayne County, Indiana; Darke County, Montgomery County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 20, 2011, 6:50 PM EDT for Wayne County, Indiana; Darke County, Montgomery County, Preble County, Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2011, 6:50 PM EDT (22:50 UTC)
Expired
Jul 20, 2011, 7:30 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Wayne County, IN, Darke County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:10 PM EDTTSTM WND DMG6 Wsw New Madison, OHROOF OFF OF BARN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2184 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WUUS51 KILN 202250
SVRILN
INC177-OHC037-113-135-202330-
/O.NEW.KILN.SV.W.0302.110720T2250Z-110720T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT WED JUL 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 730 PM EDT.

* AT 644 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR HOLLANSBURG...MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW MADISON...
  ARCANUM...
  NEW PARIS...
  RICHMOND...
  LEWISBURG...

IN ADDITION...WAYNE LAKES...ABBOTTSVILLE...WHITEWATER...MIDDLEBORO...
CASTINE...SPRING GROVE...ELDORADO AND ITHACA ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 151 AND 156 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 21 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8483 4010 8481 4016 8467 3980 8436
      3972 8481 3973 8487 4001 8494
TIME...MOT...LOC 2251Z 339DEG 17KT 3999 8479

$$
ASL
2 follow-up statements
389 
WWUS51 KILN 202309
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT WED JUL 20 2011

INC177-OHC037-113-135-202330-
/O.CON.KILN.SV.W.0302.000000T0000Z-110720T2330Z/
WAYNE IN-DARKE OH-MONTGOMERY OH-PREBLE OH-
709 PM EDT WED JUL 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN PREBLE...NORTHWESTERN MONTGOMERY...SOUTHWESTERN DARKE
AND EASTERN WAYNE COUNTIES...

AT 706 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR NEW MADISON...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW PARIS...RICHMOND AND LEWISBURG.

IN ADDITION...CASTINE...SPRING GROVE...ELDORADO...ITHACA...WEST
MANCHESTER...VERONA...OKLAHOMA AND WEST FLORENCE ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8482 4003 8463 3980 8436 3972 8481
      3973 8487 4001 8494
TIME...MOT...LOC 2309Z 339DEG 17KT 3991 8475

$$
ASL
079 
WWUS51 KILN 202332
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT WED JUL 20 2011

INC177-OHC037-113-135-202341-
/O.EXP.KILN.SV.W.0302.000000T0000Z-110720T2330Z/
WAYNE IN-DARKE OH-MONTGOMERY OH-PREBLE OH-
732 PM EDT WED JUL 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN DARKE AND EASTERN WAYNE COUNTIES HAS
EXPIRED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS AND WERE MOVING 
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4001 8482 4003 8463 3980 8436 3972 8481
      3973 8487 4001 8494
TIME...MOT...LOC 2309Z 339DEG 17KT 3991 8475

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:20 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 20, 4:20 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT WED JUL 20 2011

.SYNOPSIS...
A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL DROP TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED STORMS HAVE DEVELOPED IN THE EASTERN COUNTIES WHERE AN
AXIS OF MOISTURE CONVERGENCE HAS SET UP. ADDITIONAL STORMS MAY
DEVELOP ELSEWHERE WITH THE INDIANA/OHIO BORDER COUNTIES APPEARING
TO HAVE A SLIGHTLY BETTER CHANCE. ALL STORMS WILL SLOWLY MOVE
SOUTH AND BE CAPABLE OF PRODUCING HEAVY RAIN AND SOME STRONG WIND
GUSTS. EXPECT STORMS TO BE MAINLY DIURNAL WITH ACTIVITY
DIMINISHING IN THE EVENING. FAVORED HIGHER NAM MOS FOR LOW
TEMPERATURES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
APPEARS THAT THURSDAY WILL BE THE HOTTEST DAY OF THIS STRETCH.
GUIDANCE IS IN PRETTY GOOD AGREEMENT WHICH ALSO LINES UP WELL WITH
PREVIOUS FORECAST. SO SAW NO REASON TO VARY FROM THAT. THESE
TEMPERATURES COMBINED WITH DEW POINTS IN THE LOWER TO MID 70S
WILL PUSH THE ENTIRE FORECAST AREA INTO EXCESSIVE HEAT WARNING
RANGE. SO EXPANDED THE WARNING EASTWARD TO INCLUDE THE REST OF
THE ZONES. THURSDAY NIGHT LOWS SHOULD BE SLIGHTLY WARMER THAN
TONIGHT. THERE WILL STILL BE THE POSSIBILITY OF DIURNAL CONVECTION
ALTHOUGH IT APPEARS THAT THIS WILL BE LIMITED TO THE SOUTHEAST
PART OF THE FORECAST AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND.  HEAT INDEX
VALUES ON FRIDAY WILL BE AROUND 105 DEGREES OR HIGHER ACROSS MOST
LOCATIONS.  DUE TO THIS WENT AHEAD AND CONTINUED THE EXCESSIVE HEAT
WARNING INTO FRIDAY EVENING. WITH SLIGHTLY MORE CLOUD COVER AND
PRECIP COVERAGE EXPECTED ON SATURDAY AND SUNDAY DECIDED NOT TO
EXTEND THE EXCESSIVE HEAT WARNING BEYOND FRIDAY AT THIS TIME.  HEAT
INDEX VALUES WILL STILL REMAIN HIGH DURING THE WEEKEND HOWEVER AND
ADDITIONAL WARNINGS OR ADVISORIES MAY BE NEEDED IN THE FUTURE.  A
COLD FRONT WILL MOVE THROUGH ON MONDAY AND BRING SLIGHTLY COOLER
TEMPERATURES FOR MONDAY AND TUESDAY.  BY WEDNESDAY A RIDGE WILL
BEGIN TO BUILD BACK INTO THE AREA AND THE HEAT AND HUMIDITY WILL
BEGIN TO RETURN.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LIGHT SHOWERS AND MID/HIGH CLOUDS ON THE INDIANA/OHIO STATE LINE
CONTINUE TO DISSIPATE AS THEY DRIFT SOUTH. SCT CU IS POPPING UP
ELSEWHERE ACROSS THE AREA...WITH A COUPLE SHOWERS NOW SHOWING UP OVER
SOUTHERN INDIANA. ISOLATED SHOWERS AND TSTRMS WILL BE POSSIBLE
ACROSS THE AREA THIS AFTERNOON THROUGH ABOUT 00Z AS A WEAK UPPER
DISTURBANCE MOVES THROUGH. OVERALL CHANCE FOR RAIN AT ANY GIVEN
LOCATION WILL BE PRETTY LOW...SO JUST MENTIONED CB IN TAFS.

MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR MVFR TO LOCALLY
IFR MIST/FOG AGAIN TONIGHT. VFR CONDITIONS WILL RETURN BY 13Z AS
THE FOG BURNS OFF...BUT HAZY CONDITIONS WILL LIKELY PERSIST
THROUGH THURSDAY MORNING DUE TO HIGH DEW POINTS AND LIGHT WINDS.

OUTLOOK...CHANCE OF THUNDERSTORMS FRIDAY AND AGAIN SUNDAY INTO
MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR OHZ034-035-
     042>044-051-060-061-070-071-077-078.
     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
     FOR OHZ026-045-046-052>056-062>065-072>074-079>082-088.
     HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-045-046-
     052>056-062>065-072>074-079>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR KYZ089>098.
     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 9 PM EDT FRIDAY
     FOR KYZ099-100.
     HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ099-100.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT FRIDAY FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...KURZ
Hazardous weather outlook, Jul 20, 4:00 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT WED JUL 20 2011

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042>044-051-060-
061-070-071-077-078-211000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-
400 PM EDT WED JUL 20 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER...
HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105
BOTH SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ099-100-OHZ026-045-046-052>056-062>065-072>074-079>082-088-211000-
MASON-LEWIS-HARDIN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
400 PM EDT WED JUL 20 2011

...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 9 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   EXCESSIVE HEAT WARNING.

CONDITIONS WILL NOT BE QUITE AS HOT OVER THE WEEKEND. HOWEVER...
HEAT INDICES ARE STILL EXPECTED TO RISE TO BETWEEN 100 AND 105
BOTH SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 20, 5:20 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT WED JUL 20 2011

KYZ092-093-096>098-OHZ078-202215-
KENTON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-CAMPBELL KY-
CLERMONT OH-
520 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLERMONT...
CAMPBELL...BRACKEN...ROBERTSON...EASTERN PENDLETON AND KENTON
COUNTIES THROUGH 615 PM EDT...

AT 519 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
RICHMOND...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...FALMOUTH AND
BROOKSVILLE.

ALSO...ASPEN GROVE...WHITE VILLA...CALIFORNIA...CAMPBELL COUNTY
LAKE...GUBSER MILL...GRANTS LICK...MENTOR AND IVOR ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3855 8417 3855 8421 3858 8421 3856 8438
      3902 8450 3905 8440 3903 8432 3907 8431
      3909 8424 3861 8398 3860 8399 3858 8397
      3853 8417
Local storm report, Jul 20, 5:56 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 ENE ALEXANDRIA        38.99N 84.32W
07/20/2011  E1.00 INCH       CAMPBELL           KY   TRAINED SPOTTER

            ALSO 45 TO 50 MPH WINDS

&&
Special weather statement, Jul 20, 6:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED JUL 20 2011

OHZ042-202315-
DARKE OH-
622 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY THROUGH 715 PM
EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA...GREENVILLE
AND NEW MADISON.

ALSO...SHARPS CROSSING...SHARPEYE...PIKEVILLE...PALESTINE...
ABBOTTSVILLE...WAYNE LAKES AND GETTYSBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4031 8471 4012 8443 3993 8473 4008 8482
      4009 8481 4024 8481 4026 8481

ASL
Special weather statement, Jul 20, 6:25 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT WED JUL 20 2011

OHZ078-079-202330-
BROWN OH-CLERMONT OH-
625 PM EDT WED JUL 20 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT AND WESTERN
BROWN COUNTIES THROUGH 730 PM EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR AMELIA...
MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSBURG...
BETHEL...FELICITY AND MOUNT ORAB.

ALSO...EAST FORK STATE PARK...BANTAM...NICHOLSVILLE...SALTAIR...POINT
ISABEL AND LOCUST RIDGE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3898 8430 3900 8430 3914 8426 3905 8391
      3879 8411
Special weather statement, Jul 20, 6:38 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT WED JUL 20 2011

INZ050-058-059-066-OHZ060-202330-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-PREBLE OH-
638 PM EDT WED JUL 20 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PREBLE...WAYNE...FAYETTE...NORTHERN FRANKLIN AND UNION COUNTIES
THROUGH 730 PM EDT...

AT 636 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR
BENTONVILLE AND INTERSTATE 70...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...CONNERSVILLE...CENTERVILLE...RICHMOND...NEW PARIS...LIBERTY
AND BROOKVILLE.

ALSO...ECONOMY...MOUNT AUBURN...BENTONVILLE...GLENWOOD...
JACKSONBURG...EAST GERMANTOWN...WILLIAMSBURG AND GREENS FORK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3979 8531 3979 8530 3980 8523 3987 8522
      3988 8521 4000 8521 4001 8520 4001 8510
      3984 8461 3940 8500 3963 8531

ASL
Local storm report, Jul 20, 6:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     UNION CITY              40.20N 84.79W
07/20/2011                   DARKE              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:34 PM EDTSpecial Weather StatementILNSwitzerland26 min
Jul 20, 6:38 PM EDTSpecial Weather StatementILNFayette, Union, Wayne52 min
Jul 20, 3:51 PM EDTSpecial Weather StatementILNFranklin39 min
Jul 20, 4:29 PM EDTSpecial Weather StatementILNFairfield, Hocking61 min
Jul 20, 4:32 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking43 min
Jul 20, 4:39 PM EDTSpecial Weather StatementILNScioto51 min
Jul 20, 5:13 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking47 min
Jul 20, 5:23 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton52 min
Jul 20, 6:22 PM EDTSpecial Weather StatementILNDarke53 min
Jul 20, 6:25 PM EDTSpecial Weather StatementILNClermont65 min
Jul 20, 7:01 PM EDTSevere Thunderstorm WarningILNClark, Darke, Miami, Montgomery44 min
Jul 20, 7:10 PM EDTSpecial Weather StatementILNButler50 min
Jul 20, 7:49 PM EDTSpecial Weather StatementILNAdams41 min
Jul 20, 7:50 PM EDTSpecial Weather StatementILNButler25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.